| Model Number |
Q6 EDGE 2.0 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
11/08/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Provider alleges consumer was hit by a truck while in a cross walk.
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.